Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is there any relationship between decreased blood supply to organs and Parkinson's disease?

User rating for this question
Answered by

Practicing since : 2007
Answered : 557 Questions
my husband has had septecemia a nd been in intensive carefor 4 months even with a new pacemaker has had a feignting episode the team has said to me today that this is a symptom of his parkinsons disease where blood stops reaching the organs of the body. Is this feasible?
Posted Sun, 13 Jan 2013 in Brain and Spine
Answered by Dr. Ganesh Sanap 7 hours later

Thanks for writing in.

Parkinson disease has symptoms like rigidity, tremors and bradykinesis means slowness of movement - you may be aware of this. In the later stages it may lead to dementia and neuropsychiatric problem like apathy, depression, etc. However there no such direct relationship between decreased blood supply to organs and parkinsonism.

Fainting episodes may be related to pace maker activity. It may also a part of neuropsychiatric stage of disease where it may be called as a fainting episode.

It will be better to consult the physician again and collect proper information. Because there is remote chance that course of disease has been complicated by septicaemia.

Hope I have answered your query. If any further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor